# SDR ASAA2017040120298

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,685 hours, 4,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141073
- Condition: Failed
- Location: Ram Air Door
- Part time: 12,446 hours, 4,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT ON CONTINUOUSLY IN FLIGHT. GROUNDED - YES. REMOVED AND REPLACED RIGHT RAM AIR INLET ACTUATOR, REF AMM 21-51-21. INSTALLED NEW RAM AIR EXHAUST ACTUATOR, REF AMM 21-51-27-400-801. NO FAULTS ON SRADA. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, REF AMM 21-61-00-700-806-002, NO FAULTS.
